# SDR DALA2025042403195

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 64,329 hours, 33,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE 4 AT DOOR S TOP FITTING 1 POSITION, CRACK DIRECTION IS 6 AND 12 OCLOCK, CRACK DEPT.  PERFORMED REPAIR INSTRUCTIONS ON FRAME 68 RH SIDE IN HOLE 4 AT DOOR STOP FITTING 1 POSITION AS PER A319 SRM SRM 53-41-12-300- 008STEP 2 AND A319 SRM 53-41-12-300-010 STEP 2.
